MathSciNet Relay Station
MathSciNet bibliographic data
MR2855283 (2012i:46020) 46B20
Mizuguchi, Hiroyasu; Saito, Kichi-Suke Some geometric constants of absolute normalized norms on $\Bbb R\sp 2$. Ann. Funct. Anal. 2 (2011), no. 2, 22–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement